MAUDE Adverse Event Report: DEPUY MITEK LLC US LUPINE ORTHOCORD; SUTURE, NONABSORBABLE, SYNTHETIC, POLYETHYLENE

DEPUY MITEK LLC US LUPINE ORTHOCORD; SUTURE, NONABSORBABLE, SYNTHETIC, POLYETHYLENE
Catalog Number 210712
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/09/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during a shoulder instability reconstruction surgical procedure it was observed that the lupine orthocord device anchor broke off.All broke parts were removed.Another like device was used to complete the procedure.There was no delay in the procedure reported.There were no reports of injuries, medical intervention or prolonged hospitalization.No additional information was provided.
 
Additional Manufacturer Narrative
This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes, or its employees that the report constitutes an admission that the product, depuy synthes, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.H11.Additional narrative: as of this date, the device has not been returned for evaluation; therefore, the reported condition cannot be confirmed and/or duplicated.
 
Additional Manufacturer Narrative
This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes, or its employees that the report constitutes an admission that the product, depuy synthes, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.H11 additional narrative: investigation summary: the product was returned to depuy synthes for evaluation.Visual inspection of the returned device found that the anchor was found broken at the proximal end, the broken fragment was not returned.Biological matter can be observed on the anchor and sutures.The overall complaint was confirmed as the observed condition of the lupine br ds w/orthcrd would contribute to the complained device issue.Based on the investigation findings, the potential cause is traced to bending force applied to the inserter during insertion; as per ifu 109002; do not twist or apply bending force to the inserter.Doing so may damage the anchor, suture, or inserter tip.It has been determined that no corrective and/or preventative action is proposed.There is no indication that a design or manufacturing issue has caused the reported complaint condition.As part of depuy synthes quality process, all devices are manufactured, inspected, and released to approved specifications.Additional monitoring for any potential safety signals will be conducted through complaint trending and other post-market safety surveillance activities.Device history lot: there was no non-conformance regarding this lot.

Brand Name
LUPINE ORTHOCORD
Common Device Name
SUTURE, NONABSORBABLE, SYNTHETIC, POLYETHYLENE
Manufacturer (Section D)
DEPUY MITEK LLC US
325 paramount drive
raynham MA 02767
Manufacturer Contact
elba bello
325 paramount drive
raynham, MA 02767
9083863534
MDR Report Key24956930
Report Number1221934-2026-01614
Device Sequence Number5264855
Product Code GAT
UDI-Device Identifier10886705001101
UDI-Public(01)10886705001101(10)106GLT(17)280131
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K070925
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number210712
Device Lot Number106GLT
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/09/2026
Supplement Date Received by Manufacturer04/30/2026
Initial Report FDA Received Date04/22/2026
Supplement Report FDA Received Date04/30/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/17/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown